Longevity risk in portfolios of pension annuities

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)505-519
JournalInsurance: Mathematics & Economics
Volume42
Issue number2
Publication statusPublished - 2008

Cite this

@article{2e2ba896d0d746c186d66fd8b89e6062,
title = "Longevity risk in portfolios of pension annuities",
author = "N. Hari and {De Waegenaere}, A.M.B. and B. Melenberg and T.E. Nijman",
year = "2008",
language = "English",
volume = "42",
pages = "505--519",
journal = "Insurance: Mathematics & Economics",
issn = "0167-6687",
publisher = "Elsevier Science BV",
number = "2",

}

Longevity risk in portfolios of pension annuities. / Hari, N.; De Waegenaere, A.M.B.; Melenberg, B.; Nijman, T.E.

In: Insurance: Mathematics & Economics, Vol. 42, No. 2, 2008, p. 505-519.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Longevity risk in portfolios of pension annuities

AU - Hari, N.

AU - De Waegenaere, A.M.B.

AU - Melenberg, B.

AU - Nijman, T.E.

PY - 2008

Y1 - 2008

M3 - Article

VL - 42

SP - 505

EP - 519

JO - Insurance: Mathematics & Economics

JF - Insurance: Mathematics & Economics

SN - 0167-6687

IS - 2

ER -